MAUDE Adverse Event Report: MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number EUP2512X
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.The stylette was stuck in the device.Residue was present on the stylette.The distal tip was stretched and necked onto the stylette.The balloon bond was stretched.Kinks were evident on the distal shaft.The balloon was inflated within specification.The balloon burst at the balloon bond immediately after inflation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician was attempting to use a euphora rx balloon.No damage was noted to the device packaging.No issues were noted removing the device from the hoop/tray.The device was inspected with issues noted.As the operator was attempting to pull out the stylet, removal difficulties were encountered, it was reported that the stylet had a barb that caught the glove and then jammed in the lumen.The incident was noticed at the time of package opening and removal from hoop.The hoop was flushed and the incident noticed prior to the hoop / balloon being placed in a bowl of saline.The device was not used in the patient.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key6744183
Report Number9612164-2017-00947
Device Sequence Number13620606
Product Code LOX
UDI-Device Identifier00643169560017
UDI-Public00643169560017
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2019
Device Catalogue NumberEUP2512X
Device Lot Number212803426
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2017
Initial Date Received by Manufacturer 06/30/2017
Supplement Date Received by Manufacturer09/20/2017
Initial Report FDA Received Date07/26/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-3136-2017
Patient Sequence Number1